# SDR TWAA0100921

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CORROSION WAS FOUND ON THE AFT CARGO DOOR JAMB CORNER SUPPORT AT STA 1155 LONGERON 28R, AND STA 1212 LONGERON 28R.  REPLACED DOOR JAM CORNER SUPPORTS PER SRM 51-01, PAGE 1 ITEM C.
